# SDR CA110419008

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: REB3N
- Condition: Cracked
- Location: Te Flap Rod
- Part time: 8,044 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT INBD FLAP ROD END BEARING CRACKED ACROSS HOUSING.
